Pseudo-Bessel Functions and Applications

G. Dattoli, C. Cesarano, D. Sacchetti

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We employ the decomposition theorem with respect to the cyclic group of order k to introduce families of pseudo-Bessel functions and to study their properties. We also discuss in brief their applications in probability theory and in electromagnetism. © 2002, Heldermann Verlag. All rights reserved.
Original languageEnglish
Pages (from-to)473 - 480
Number of pages8
JournalGeorgian Mathematical Journal
Volume9
Issue number3
DOIs
Publication statusPublished - 2002
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Dattoli, G., Cesarano, C., & Sacchetti, D. (2002). Pseudo-Bessel Functions and Applications. Georgian Mathematical Journal, 9(3), 473 - 480. https://doi.org/10.1515/GMJ.2002.473